Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

post op vertigo

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:25 AM in Back Surgery and Neck Surgery
Hi ,I'm 5 weeks post op L5-S1 fusion and have just been experiancing soma induced vertigo . Any one with similiar symptoms ?
advertisement

Comments

  • I experienced this too. At the time I didn't really think so much about it being related to the surgery - rather I thought that mine was more age-related (but I was only 47 then) or something else. However quite a few fusion surgery patients mention vertigo so it does somehow appear related.
    Keep positive!

    Bruce

    ...an old timer here and ex-moderator

  • Soma gives me a head rush, like i just had a margarita. It only lasts for a few minutes and then I feel fine. Many muscle relaxants and pain meds can cause dizziness. Just be careful not to get behind the wheel when under their effects. >:D< Cali-Sue
  • thanks for the reply . I'm also 47 as of Nov. ,don't think it is age related though . My condition seems to be exactly identicle to yours . What problems were you having with hardware that you had to have them removed ?At 5-weeks post -op ,I,m already dosing down the norco to half a pill every 12 hours but I added 325 apap to that which is equilivant to 1-vicodon .Had to take a valium to help with the vertigo I hope it subsides in the next couple of days.
  • thanks for the reply . I'm off soma completly ,don't think I'll ever use it again.Have not been cleared to drive yet .The Dr. most likely will want me off most of the meds first.My condition is almost identicle to Bruces' who replyed above . Much looking forward to my compete recovery.
    thanks again ,dfitz
advertisement
Sign In or Register to comment.